# SDR AALA202210175448

- Difficulty date: October 12, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A300*
- Aircraft serial: 4893
- Aircraft time: 35,858 hours, 13,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277001
- Part serial: FR5031
- Condition: None
- Location: Zone 800 - Doors
- Part time: 18,906 hours, 7,559 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL SHOWS DOOR 3R CHECK DOOR PRESSURE. MAINTENANCE REPLACED THE 3R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND NO MESSAGES NOTED ON THE CIDS PANEL.
